default-icon
Aftetkig vigra noerection
I took vigra on last week after that till date no erection properly please suggest what is happening. is there any serious issue
25 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. After taking Viagra its not like you will get a erection immediately without any reason and its not like it will last for weeks. It just help in erection when aroused and don't expect it to last for weeks. Without arousal, please don't expect erection. And don't take such medicines without a doctors advice. Consult a physician. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.